Ivig and weight gain!! Please help..
I have had three monthly ivig treatments so far and I have gained around two lbs per infusion. Has anyone else experienced this? I also recently was diagnosed with h pylori infection via a blood test after my stomach started gurgling all the time and I has pain, gas, bloating, and burping. This was around a month ago and I have completed a three week antibotic treatment which relieved the symptoms but I am starting to experience some mild symptoms. My question is...it is normal to gain weight after starting ivig? I have not changed my eating habits, medicines, activity level...nothing.. I have read that some people gain weight with an h pylori infection but this started exactly after my first ivig. Please help if u can.... I cannot exercise due to my condition and I don't want to keep gaining weight. I am not sure if this is normal or related to my stomach infection that came about two mths after I started ivig? Also I am not on steroids which I know can cause weight gain. I have never had a weight issue in my life. I have not worked out in years since i got sick with all kinds of viral and bacterial infections and never gained a pound.
Last edited by Itsbeenawhile; 02-15-2011 at 02:18 PM.
Reason: Add info